# SDR C2XA11RI072

- Difficulty date: May 6, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 23,857 hours, 12,696 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR MX - DURING ROUTINE MAINTENANCE, EWR MX FOUND LAV SMOKE DET TEST INOPERATIVE.  EWR MX REPAIRED BROKEN WIRE W743-8019-22 AND CONNECTOR P8200.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
